# SDR GTIA040255

- Difficulty date: March 13, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO DOOR SUPPORT ATTACHMENT ANGLE IS CRACKED.  REMOVED SUPPORT ANGLE.  FORMED NEW ANGLE.  INSTALLED NEW SUPPORT ANGLE.  (M)
